# SDR SWAA2024072304295

- Difficulty date: June 21, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 59,332 hours, 35,662 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOORWAY; BS 294.5 STR 17R FWD SUB-FRAME CRACKED AT THE IB FASTENER HOLE; MARKED.<[01] NDT HFEC INSPECTED SURFACE PER 737 NDTM PART 6; 51-00-00; PROC 23; .400' CRACK NOTED. MARKED DIRECTION.  EQUIP ID ATS2353 DUE 01/25;[02] REMOVED AND REPLACED STUB FRAME R-1 DOOR FWD SIDE PER SRM 51-40-02 AND DWG 141A8370;[03] JOB COMPLETE. SEE TTG8Q00UG9PL.
